# SDR YENA2020021840180

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 65,629 hours, 23,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF AEROMAN W/O 2020-12/1 WCC 2020-42262, CORROSION ON TOP SKIN, LOWER SURFACE, TRAILING EDGE, REAR SPAR, RIB 16 PLUS 20 INCHES ON LH WINGL; REF AEROMAN W/O 2020-12/1, WCC 2020-42262, EVALUATED EXISTING REWORK LOCATED RIB 16 + 20, TOP SKIN LOWER SURFACE TRAILING EDGE REAR SPAR LH WING AND FOUND WITHIN LIMITS AS CATEGORY A IAW SRM 57-21-11-283-007 TABLE 002. REPAIRED WITH REPAIR INSSTRUCTIONS ON DRAWING # R57258998. NOMINAL SKIN THICKNESS ON REQORKED AREA IS 0.0197 INCH. MINIMUM REMAINING THICKNESS ON REWORKED AREA IS 0.178 INCH. NO FURTHER ACTION IS REQUIRED.
